Share This Article:

Inverse Eigenvalue Problem for Generalized Arrow-Like Matrices

Abstract Full-Text HTML Download Download as PDF (Size:77KB) PP. 1443-1445
DOI: 10.4236/am.2011.212204    4,516 Downloads   7,187 Views  

ABSTRACT

This paper researches the following inverse eigenvalue problem for arrow-like matrices. Give two characteristic pairs, get a generalized arrow-like matrix, let the two characteristic pairs are the characteristic pairs of this generalized arrow-like matrix. The expression and an algorithm of the solution of the problem is given, and a numerical example is provided.

Conflicts of Interest

The authors declare no conflicts of interest.

Cite this paper

Z. Li, C. Bu and H. Wang, "Inverse Eigenvalue Problem for Generalized Arrow-Like Matrices," Applied Mathematics, Vol. 2 No. 12, 2011, pp. 1443-1445. doi: 10.4236/am.2011.212204.

References

[1] D. J. Wang, “Inverse Eigenvalue Problem in Structural Dynamics,” Journal of Vibration and Shock, No. 2, 1988, pp. 31-43.
[2] H. Dai, “Inverse Eigenvalue Problem for Jacobi Matrices,” Computation Physics, Vol. 11, No. 4, 1994, pp. 451-456.
[3] C. H. Wu and L. Z. Lu, “Inverse Eigenvalue Problem for a Kind of Special Matrix,” Journal of Xiamen University (Natural Science), No. 1, 2009, pp. 22-26.
[4] Q. X. Yin, “Generalized Inverse Eigenvalue Problem for Arrow-Like Matrices,” Journal of Nan Jing University of Aeronautics & Astronautics, Vol. 34, No. 2, 2002, pp. 190-192.

  
comments powered by Disqus

Copyright © 2018 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.